I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2001, VOLUME 7, NUMBER 4, PAGES 1177-1186
Y. T. Silchenko
View as HTML View as gif image View as LaTeX source
The semigroup of linear bounded operators admitting a singularity not connected with a singularity of the derivative of the semigroup is considered, where the generator of the semigroup may have non-dense domain. Fractional powers of the generator are studied and the theorem of Cauchy problem solvability for the differential equation with an operator coefficient is given.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: April 17, 2002